# SDR AALA961126

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1987-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR BOARD SUPPORT ABOVE LARGE DUCT AT STATION 2007 IS CORRODED SEVERAL PLACES AROUND FASTENER HOLES.  FABRICATED NEW FLOOR BOARD SUPPORT.  P AND P IAW SRM 53-00-01.  INSTALLED F/B SUPPORT AT AFT GALLEY FLOOR.  (M)
